# SDR UALA2012111906677

- Difficulty date: November 16, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 79,150 hours, 22,930 cycles
- Engine: Pwa PW2037
- System (JASC): 2397 · Communications System Wiring
- Part: Jack
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 MINITEL MICROPHONE JACK INOPERATIVE.  HAND MICROPHONE OPERATES NORMALLY.  REPLACED F/O MICROPHONE JACK.  OPS CHECKED GOOD.
